# SDR AALA20131022011

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 58,260 hours, 20,032 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 11,677 hours, 4,290 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

INFLIGHT POS-MIA. LT HAND ENG LOW OIL PRESSURE INDICATION.  COCKPIT & CABIN FILLED WITH SMOKE & FUMES.  EMERGENCY DECLARED FLIGHT DIVERTED PLS LANDED WITHOUT INCIDENT AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT HAND ENGINE AT PLS ON 10/25/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
